1WJM_2014_Hamed.pdf (945.2 kB)
Download file

A series solution for three-dimensional Navier-Stokes equations of flow near an infinite rotating disk

Download (945.2 kB)
journal contribution
posted on 30.06.2014, 13:24 by Hamed Shahmohamadi, Mahdi Mohammadpour
In this paper, homotopy analysis method (HAM) and Padé approximant will be considered for finding analytical solution of three-dimensional viscous flow near an infinite rotating disk which is a well-known classical problem in fluid mechanics. The solution is compared to the numerical (fourth-order Runge-Kutta) solution and the convergence of the obtained series solution is carefully analyzed. The results illustrate that HAM-Padé is an appropriate method in solving the systems of nonlinear equations.

History

School

  • Mechanical, Electrical and Manufacturing Engineering

Published in

World Journal of Mechanics

Volume

4

Issue

5

Pages

117 - 127 (10)

Citation

SHAHMOHAMADI, H. and MOHAMMADPOUR, M., 2014. A series solution for three-dimensional Navier-Stokes equations of flow near an infinite rotating disk. World Journal of Mechanics, 4 (5), pp. 117 - 127.

Publisher

© The Authors and Scientific Research Publishing Inc.

Version

VoR (Version of Record)

Publication date

2014

Notes

This work is licensed under the Creative Commons Attribution International License (CC BY). http://creativecommons.org/licenses/by/4.0/

ISSN

2160-049X

Language

en